American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G10) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] L. V. Dieulefait, M. Mink and B. Z. Moroz. On an elliptic curve defined over $\mathbb{Q}(\sqrt{-23})$. St. Petersburg Math. J. 24 (2013) 575-589.
Abstract, references, and article information   
View Article: PDF

[2] A. Andrianov. Zeta-functions of harmonic theta-series and prime numbers. St. Petersburg Math. J. 23 (2012) 239-255. MR 2841672.
Abstract, references, and article information   
View Article: PDF

[3] A. Andrianov. On zeta functions of orthogonal groups of single-class positive definite quadratic forms. St. Petersburg Math. J. 17 (2006) 553-579. MR 2173935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1